Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Skin rash post massage - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Asthma and Allergy
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3175 Questions
Doctor :   Hi
User :   hello who am i speaking with
Doctor :   I am Dr. XXX
Doctor :   How can I help you?
User :   ok i am 23 yr old male in the XXX i recently travelled to the XXX for two weeks, and went out in town and had fun lets say, and i also had several massages with the massage oils and such anyways when i came back from the XXX i noticed pinkish flat spots all over my chest and was wondering what it could be
Doctor :   Sure I will try to help with your problem
Doctor :   Did you use that oil any time before?
User :   no my travel to the XXX was the first time i even had a massage
Doctor :   DO you have fever?
User :   no not yet anyways
Doctor :   Do you have diarrhea?
User :   no
Doctor :   DO you have cough?
User :   no
Doctor :   Did you have any unprotected intercourse?
User :   no i used a condom during it but i also had oral without one her to me not me to her
Doctor :   Ok
Doctor :   After how long of having oil massage, you developed the rash?
User :   well i only noticed it 3 days ago
User :   i didnt notice it while i was over there but also i was busy to so
Doctor :   Are you exposed to any kind of wood? Are you allergic any plant, like poison ivy?
Doctor :   What is the approximate size of each rash? Does it itch?
User :   no i can play in poison ivy and not break out, and it doesnt really itch the spots vary in size some are the size of a pencil eraser, some the size of a speck of sand and so on
User :   hello
Doctor :   Hi
Doctor :   I am back
User :   ok did you get the answer i sent or did we get cut off before that
Doctor :   I am going through your answers
Doctor :   Yes , I got your answers
User :   ok
Doctor :   From the history it looks like it is an allergic reaction to the oil and its ingredients.
Doctor :   Benadryl medication will help decrease the rash
User :   within the time i had the massage up untill now it has been a week atleast should the rash have went away by now on its own
Doctor :   Benadryl or claritin either will be fine
Doctor :   This medication will decrease the allergic reaction
Doctor :   Take Benadryl one tablet two time a day
Doctor :   Are following me/
Doctor :   Do not rub the rash
Doctor :   Do not apply any oil
User :   yes i have already been doing that for the past two days along with hydrocortisone cream
Doctor :   Apply calamine solution
Doctor :   So you are already taking Benadryl.
User :   have been the past two days
Doctor :   OK
Doctor :   Is there any improvement.
Doctor :   Did you notice new lesion?
Doctor :   or is the rash getting worse?
User :   they look like they have faded a little, they are not raised like lesions that are completly flat and not open
Doctor :   That is good
Doctor :   Basically it is an allergic reaction
Doctor :   and it is responding to hydrocotisone and Benadryl
Doctor :   I suggest you can even stop the hydrocortisone after 4 days
User :   some one told me it was like something called pseuddomonas folliculitis or something what is that
Doctor :   In spite of all these measures, if the rash still get worse , I recommend you to consult you GP and get appropriates prescription
Doctor :   But hopefully the rash will disappear with Benadryl
User :   ok so what is pseudomonas follliculitis
Doctor :   It is probably Generalized Urticaria
User :   dont know what that is either
Doctor :   Generalized Urticaria is an allergic reaction
User :   and the other thing i asked about
Doctor :   Generalized Urticaria is an allergic reaction where you get skin rash from small bumps to big patches
Doctor :   But you purely it is skin reaction
Doctor :   Once we take off the allergen , ,probably in your case, oil, its ingredients will go away
User :   so its unlikely to be any kind of std right ?
Doctor :   The and its ingradites were absorbed into your skin after good massaging
Doctor :   Did I answwer your queries
User :   so its unlikely to be any kind of std
Doctor :   No
User :   ok good thats all i was worried about
Doctor :   Yes, skin reaction to oil is not STD
User :   well i was talking about from the sex part of my adventure
Doctor :   Ok
Doctor :   Yes But you had safe vaginal sex
User :   what about from the oral part
Doctor :   Do you have any penile discharge?
User :   no
Doctor :   I assure you it is not an STD.
User :   well thats good i am only 23 still got alot of stuff to do in life so, last ? i have is i went to my military doc and he ordered a cbc and a ua what can be told from those?
User :   you still there or did we get cut off again
Doctor :   Yes I am here
Doctor :   I hope I answered your querryI
User :   all but my last question of what could be told from a cbc and a ua
Doctor :   Have got thenm done?
Doctor :   Do you have results?
User :   i am suppose to find out whatever they tell monday
Doctor :   Ok
Doctor :   If it is allergic reaction you can see more esionophils in blood
User :   and the ua
Doctor :   Because it is skin reaction , it will be normal
Doctor :   if it bllod reaction , u can also see eosinophils in urine
User :   ok thats cool , i just got worried because there isnt much that bothers me or I react to so this was new
User :   ok well i thank you for your time have a nice day
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor